Results 1 to 4 of 4
  1. #1
    bigtraps's Avatar
    bigtraps is offline Member
    Join Date
    Aug 2001
    Location
    wi
    Posts
    894

    Sore Nips 150mg test Wk

    I have sore nips using 150mg sustanon /wk

    EOD injections - about 37mg

    Currently at week 6 of TRT

    HCG started week 5 - 150iu three times a week. (experienced testicular atrophy - i wanted to bring back some size. It is helping some)

    SO Sore nips started about one week into HCG. Otherwise I have been great until then.

    Currently added 25mg Tamoxifen ED - Also started Every Day injections today. About 20mg ED - not easy to get this dose perfect.

    Does anyone think HCG has anything to do with this?
    How do you feel about the Tamoxifen rather than an AI?

    I didn't plan to do blood work until 3 months into TRT. I think it is true to say I have aromatization elevated E2. Maybe not too high. (unknown without blood work) I'm leaning towards dealing with the Aromatization by blocking the receptor site at the nipple. Rather than lowering E2.

    I have existing GYNO from cycles I've done 15 years ago. Gyno just on one Nip. Hasn't given me any trouble tho - until I started TRT. Both Nips are Sore at this time. Bummer I'm only using 150mg/wk with this issue.

  2. #2
    Obs's Avatar
    Obs
    Obs is offline Changed Man
    Join Date
    Apr 2007
    Posts
    20,193
    Try adding in 10 mg of nolvadex per day everyday

  3. #3
    Obs's Avatar
    Obs
    Obs is offline Changed Man
    Join Date
    Apr 2007
    Posts
    20,193
    Masteron will also negate some estrogen side effects. I ran it one time and now I have to use zero ancilliaries. I had natural gyno as a kid and battled with it my first few Cycles but now I can run insane Doses and I get zero estrogen side effects

  4. #4
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,673
    EOD injections would be annoying enough, but daily. No F'n way. Not necessary.
    Yes, HCG can elevate T levels thus estrogen will follow. Your dosage of HCG is fine though. People don't factor in the increase in T HCG can cause. Often times it requires a reduction in T dosage.
    Obs in on point. Nolva will help but it really should not be needed at your dosages.
    Odds are it's simply that your hormones are in flux, which is normal, causing some sensitivity. Highly likely.
    Get some BW if you can so you have something to base your conclusions on.
    -*- NO SOURCE CHECKS -*-

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •